# SDR COEA2023061512919

- Difficulty date: April 26, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: S54110772201
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 400042 HEAVY CHECK  COE/MAJOR REPAIR: L/H ENGINE NACELLE LOWER COWL R/H AFT PANEL ATTACHMENT FLANGE IS CRACKED AT VERY AFT RIVET.  CORRECTIVE ACTION: REPAIR PER SRAS ES_00216288_01...20719 ISSUE A, DATED 5/29/2023.
